# SDR 9EKA20150612006

- Difficulty date: March 5, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N300EV
- Make and model: Snias SA330J
- Aircraft serial: 1301
- Aircraft time: 13,522 hours, 2,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4 AGEING INSPECTION, SIGNIFICANT CORROSION WAS FOUND ON LT & RT BEAMS AT THE HOOK WELL AREA IAW SRM 53-12 PG 35E FIG 18A ITEMS 21 & 22.
